No CrossRef data available.
Article contents
Necessary and sufficient conditions for oscillations of delay differential inequalities
Published online by Cambridge University Press: 17 April 2009
Abstract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
A necessary and sufficient condition is obtained for a first order linear delay differential inequality to be oscillatory. Our main result improves and extends some known results.
- Type
- Research Article
- Information
- Copyright
- Copyright © Australian Mathematical Society 1989
References
[1]Koplatadze, R.G. and Chanturia, T.A., ‘On oscillatory and monotonic solutions of first-order differential equations with retarded arguments’, Russian, Differensial'nye Urauneniya 8 (1982), 1463–1465.Google Scholar
[2]Ladas, G., ‘Sharp conditions for oscillations caused by delays’, App. Anal. 9 (1979), 93–98.CrossRefGoogle Scholar
[3]Ladas, G. and Stavroulakis, I.P., ‘On delay differential inequalities of first order’, Funkcial Ekvac. 25 (1982), 105–113.Google Scholar
[4]Yan, J., ‘Oscillation of solutions of first order delay differential equations’, Nonlinear Anal. 11 (1987), 1279–1287.CrossRefGoogle Scholar
[5]Zhang, B.G., ‘A survey of the oscillation of solutions of first order differential equations with deviating argument’, Proc. International Conference on Trends in Nonlinear Analysis,Arlington,TXJune 12–22(1984).Google Scholar